# SDR BJNA100102

- Difficulty date: January 1, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N42XA
- Make and model: Boeing 737-400
- Aircraft serial: 25729
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT AT 19D NOT ILLUMINATED.  RELAMPED AISLE LIGHT OPS CHECK GOOD.
